# SDR PQ4M201512070002

- Difficulty date: November 30, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N471EB
- Make and model: Casa CN235
- Aircraft serial: C145
- Aircraft time: 5,118 hours, 6,013 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR, REMOVED THE HINGE FITTING, DISCOVERED AFT ELEVATOR REAR SPAR REINFORCEMENT BRACKET CRACKED.  (REF PG 8 OF AOT CN235-55-0002 REV 1 INSTRUCTIONS)  FORWARD ELEVATOR SPAR REINFORCEMENT BRACKET, THE ONE WITH HINGE FITTING NUT PLATES, WAS UNDAMAGED.  REMOVED FWD/AFT REINFORCEMENT BRACKETS AND FOUND THE SPAR HAD A 3 INCH CRACK.  THE CRACKED BRACKET WAS FOUND WHILE COMPLETING THE REQUIRED INSPECTION.
